Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    An Inverse Problem for Two Spectra of Complex Finite Jacobi Matrices

    Gusein Sh. Guseinov1

    CMES-Computer Modeling in Engineering & Sciences, Vol.86, No.4, pp. 301-320, 2012, DOI:10.3970/cmes.2012.086.301

    Abstract This paper deals with the inverse spectral problem for two spectra of finite order complex Jacobi matrices (tri-diagonal symmetric matrices with complex entries). The problem is to reconstruct the matrix using two sets of eigenvalues, one for the original Jacobi matrix and one for the matrix obtained by replacing the first diagonal element of the Jacobi matrix by some another number. The uniqueness and existence results for solution of the inverse problem are established and an explicit algorithm of reconstruction of the matrix from the two spectra is given. More >

Displaying 1-10 on page 1 of 1. Per Page